# SDR VNAA2016100300005

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 649 hours, 603 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Part number: 73811825
- Part serial: 1058
- Condition: Faulty
- Location: Fuel System
- Part time: 649 hours, 603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT AUTO CROSSFLOW INHIBIT STATUS MESSAGE APPEARED FOLLOWED BY FUEL CHANNEL 1 FAIL, LEFT FUEL QUANTITY GAUGE FAILED, THEN TOTAL FUEL QUANTITY FAIL. THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACE THE FUEL QUANTITY GAUGING COMPUTER AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
